# SDR SIMA20131214003

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 27,709 hours, 24,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT & LT AFT OVERWING EMERGENCY LIGHT IS INOPERATIVE.  R & R NR 4 BATTERY POWER SUPPLY IAW EMB 140 AMM 33-50-04, OPERATIONS CHECKED GOOD.
